# SDR DALA2017011900473

- Difficulty date: January 18, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 44,348 hours, 30,358 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Cracked
- Location: Bs 994
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR OPENING HAD A CRACKED TEE FITTING BS 994 IN BEAM 2.  THE TEE FITTING  WAS REPLACED PER B717 SRM 51-41-05 AND 51-41-02 AND DWG #9957665 REV R.
